Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sexual Health

Get Email Updates

Related Checklists

Sexual Health Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: What are the side effects of a "female viagra" pill?

By Jenny Housh HERWriter
 
Rate This

Add a Comment3 Comments

Maryann Gromisch RN Guide

Hi Jenny,

The side effects of the little pink pill or flibanserin are headaches, dizziness, anxiety and sleepiness.
This information was reported on ABC Good Morning America this morning, May 22.
http://abcnews.go.com/GMA/video/controversy-surrounds-female-viagra-2382...

Regards,
Maryann

May 22, 2014 - 5:22pm
Shana O'Connor (reply to Maryann Gromisch RN)

Thank you, Maryann!

May 22, 2014 - 10:47pm
Shana O'Connor

Good question! I would love to learn about the side effects. Anyone out there know?

May 22, 2014 - 3:41pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1789 Health

Changed

690 Lives

Saved

545 Lives
7 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you think sex gets better as you age? :
View Results